| Catalog Number |
13200111 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
It has been reported that the devices cause distal misdrilling.Replacements were available.The procedure was delayed by 5 min.
Event or Problem Description
Additional Manufacturer Narrative
Please note correction to b2.The reported event could not be confirmed, since the device was returned and found to be functional.The device inspection revealed the following: the returned target device gamma3® was visually inspected in we can see small nicks and scratch marks which indicate usage of the device over time.However, these scratches do not affect the functionality of the device.A presurgical functional inspection was performed for the returned target device and sleeve with sample nail and drill where no misdrilling (proximal or distal) was observed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the above investigation, since the device was found to be functional and working as intended, in the functional inspection, the issue is deemed to be user-related.If any additional information is provided, the investigation will be reassessed.